# SDR DALA2017111008091

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 76,873 hours, 30,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. SEAT MOUNTED EMERGENCY LIGHT PUSHED BACK AT 1C  LOCATION: 1C. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS AT SEAT 1C. OPS CHECK GOOD AT THIS TIME REF AMM 33-51.
